Jump to content
Important Survey - Please Participate ×

Almost Done and Terrified


[su...]

Recommended Posts

I am getting very close to the end of a 2 plus year taper after long term use. Depression kicked in a year before the taper maybe a little longer and has never left. I'm starting to get more confusion and other physical symptoms. They aren't worth listing. I'm terrified about what is in store. It's been so long and I am up and down day by day. Another year of depression will Jill me especially if it is accompanied by new withdrawal misery.

 

I feel crazy and desperate. I can't reach out to anyone. I look so normal and I am working and appear functional but this morning I smacked myself on the head hard and it happens often and I'm ashamed. I start screaming like a crazy person at home..... The healthy sane part of me stops it but I'm getting weaker not stronger and I'm just so scared......

 

Edit: disturbing content removed

Link to comment
Share on other sites

Hello Sunday.  First, it's normal to be anxious about quitting benzos, especially near the end of a long taper.  But let me assure you, as miserable as benzo withdrawal may be for some of us, you are not going to die from this experience. You can handle this, just take it one day at a time, distract yourself from obsessing about symptoms, and keep coming here for support.  You WILL get through this and time is the healer.

 

However, if you are really feeling suicidal, you must get in-person, on the ground help immediately.  As an international internet forum, we are not equipped to handle this kind of situation when it gets to this point.  Please have a friend or relative come and stay with you, call a helpline, or get professional help if you continue to have these feelings.  Your welfare is important to us. Also, our members, though very caring, are sensitive to suicide references, an that's why it's against the rules to discuss the subject of suicide here. Here's a link to our Suicide and Self Harm Pages, where you'll find valuable resources:

 

 

Suicide and Self-harm Resources

Link to comment
Share on other sites

Hi Sunday. Feeling bad for you but yet want you to try and let the fear go. You're almost there and honestly right now your enemy is fear. You're ok at work etc so it appears you can handle things and function ok with other people. Loneliness is dreadful. Maybe plan something to do after work? Or read, watch tv anything. Imagine how great you'll feel not having to take any more benzos. Can you turn that fear into celebration? Plan something awesome for New Years. My heart goes out but remember that fear causes anxiety. If your depression doesn't lift I'd try to get some good medical attention/therapy. If you can't manage alone seek help. There's no shame in that in fact it's the right thing to do. Breathe. You're not crazy just afraid. They go hand in hand. B  :smitten:
Link to comment
Share on other sites

first of all congrats sunday, you at least half way there. post benzo life might be even better then taper.

I got hit by depression here and there post jump. I noticed positive effects on mood/heaviness by using LDN/good probiotics/omega 3 and bunch of other supplements which are mood lifters. they might not take it 100% but can support you.

another thing which helped me survive post jump is some non-benzo sleep aids. don't use them every day, but the fact that there is something to get you through some possible insomnia is relief. not advocating any specific med, but I had to rely on seroquel 25-50mg for some time post jump. worked great - 8h sleep. the list of non benzo sleep aids is long.

I also took a month off work. I think I could have started work in the last couple days...but you might want to plan logistically for time post jump. I know that the fear of jumping is there....i think it is the biggest step, even harder then taper itself. but don't expect a horror. i had a bad wave, but that lasted only 5 days or so. then it kind of leveled and life is managable now. road to recovery is ahead, but I am pretty functional. you will be successfull

Link to comment
Share on other sites

×
×
  • Create New...